# SDR MASA2016112412499

- Difficulty date: November 24, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 33,124 hours, 26,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD CENTER ISLE EMERGENCY EXIT LIGHT THREE BULBS INOPERATIVE. REPLACED THE BULBS.
